The dense region in scattering diagrams
- verfasst von
- Tim Gräfnitz, Patrick Luo
- Abstract
We use deformations and mutations of scattering diagrams to show that a scattering diagram with initial functions f1 = (1 + tx)μ and f2 = (1 + ty)ν has a dense region. This answers a question asked by Gross and Pandharipande [‘Quivers, curves, and the tropical vertex’, Port. Math. 67(2) (2010), 211-259] which had been proved only for the case μ = ν.
- Organisationseinheit(en)
-
Institut für Algebraische Geometrie
- Externe Organisation(en)
-
University of Cambridge
- Typ
- Artikel
- Journal
- Bulletin of the Australian Mathematical Society
- Anzahl der Seiten
- 13
- ISSN
- 0004-9727
- Publikationsdatum
- 10.02.2025
- Publikationsstatus
- Elektronisch veröffentlicht (E-Pub)
- Peer-reviewed
- Ja
- ASJC Scopus Sachgebiete
- Allgemeine Mathematik
- Elektronische Version(en)
-
https://doi.org/10.1017/S000497272400128X (Zugang:
Geschlossen)